# SDR DALA2023062605104

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2825815) DURING MAINTENANCE INSPECTIONS, A DEEP DENT WAS FOUND COMMON TO THE FUSELAGE SKIN AT APPROX. BS 497, S-25L. REPAIRED DAMAGE PER ERA 609404-14.
